Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 123, NWS Cleveland, OH

June 7, 2011Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 7, 2011, 6:56 AM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 6:56 AM EDT (10:56 UTC)
Expired
Jun 7, 2011, 8:00 AM EDT
In force
64 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 145 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 7:45 AM EDTTSTM WND DMG3 N Orwell, OHTREES DOWN NEAR ROME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 6:47 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 10.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2389 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

025 
WUUS51 KCLE 071056
SVRCLE
OHC007-PAC039-049-071200-
/O.NEW.KCLE.SV.W.0123.110607T1056Z-110607T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
656 AM EDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHTABULA COUNTY IN NORTHEAST OHIO
  CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 800 AM EDT

* AT 653 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE GOLF
  BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
  OF NORTH EAST TO 16 MILES NORTHWEST OF ASHTABULA...AND MOVING SOUTH
  AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ERIE...
  ASHTABULA...
  JEFFERSON...
  MEADVILLE...
  NORTH EAST...
  GIRARD...
  NORTH KINGSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4161 7983 4149 8001 4148 8038 4148 8052
      4150 8053 4150 8101 4187 8100 4188 8090
      4204 8036 4210 8019 4217 8013 4218 8007
      4216 8006 4227 7976 4201 7975 4199 7961
      4162 7962
TIME...MOT...LOC 1056Z 347DEG 34KT 4229 7996 4203 8100

$$

KING
2 follow-up statements
538 
WWUS51 KCLE 071124
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
724 AM EDT TUE JUN 7 2011

OHC007-PAC039-049-071200-
/O.CON.KCLE.SV.W.0123.000000T0000Z-110607T1200Z/
CRAWFORD PA-ASHTABULA OH-ERIE PA-
724 AM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR ASHTABULA COUNTY IN NORTHEAST OHIO...AND ERIE AND CRAWFORD
COUNTIES IN NORTHWEST PENNSYLVANIA...

AT 721 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
75 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF WATERFORD TO GENEVA...MOVING SOUTH AT 40 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WATERFORD...JEFFERSON...EDINBORO...ROCK CREEK...UNION CITY...ROAMING
SHORES...CAMBRIDGE SPRINGS...LINESVILLE...ORWELL AND ANDOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4161 7983 4149 8001 4148 8038 4148 8052
      4150 8053 4150 8101 4187 8100 4188 8090
      4204 8036 4210 8019 4217 8013 4218 8007
      4216 8006 4227 7976 4201 7975 4199 7961
      4162 7962
TIME...MOT...LOC 1124Z 347DEG 34KT 4203 7988 4177 8092

$$

WILLARD
446 
WWUS51 KCLE 071200
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
800 AM EDT TUE JUN 7 2011

OHC007-PAC039-049-071210-
/O.EXP.KCLE.SV.W.0123.000000T0000Z-110607T1200Z/
CRAWFORD PA-ASHTABULA OH-ERIE PA-
800 AM EDT TUE JUN 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA COUNTY IN NORTHEAST
OHIO...AND ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA
EXPIRED AT 800 AM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT TUESDAY
FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4161 7983 4149 8001 4148 8038 4148 8052
      4150 8053 4150 8101 4187 8100 4188 8090
      4204 8036 4210 8019 4217 8013 4218 8007
      4216 8006 4227 7976 4201 7975 4199 7961
      4162 7962
TIME...MOT...LOC 1200Z 347DEG 34KT 4170 7978 4144 8082

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:33 AM EDT, 23 minutes earlier.

Area forecast discussion, Jun 7, 6:33 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
633 AM EDT TUE JUN 7 2011

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL CONTINUE TO BUILD ACROSS THE LOWER OHIO
VALLEY THROUGH MID WEEK. THE HIGH WILL WEAKEN SLIGHTLY THURSDAY
AND ALLOW A COLD FRONT TO DROP ACROSS THE REGION THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...SOME WESTWARD PROPAGATION OF THE THUNDERSTORMS TO OUR
NORTH MAKES THE TRAJECTORY NOW INTO THE NORTHEAST LAKESHORE
COUNTIES INCLUDING NWRN PA THIS MORNING. LAKE IS STABLE BUT GIVEN
TIME OF DAY BELIEVE INFLOW IS OFF THE SURFACE ANYWAY AND
THEREFORE HAVE A REASONABLE CHANCE OF MOVING ACROSS THE LAKE
INTACT. INCREASED POPS TO CATEGORICAL EAST OF CUYAHOGA COUNTY FOR
THE MORNING. SOME STORMS CONTAIN HAIL SO WILL NEED TO MONITOR AS
THEY COME ONSHORE.

PREVIOUS...MCS DEVELOPED OVERNIGHT ACROSS THE CENTRAL GREAT LAKES
REGION AND IS CENTERED OVER SOUTHERN LAKE HURON. THIS CONVECTION
SHOULD CONTINUE TO DROP SOUTHEAST ACROSS EASTERN LAKE
ERIE...POSSIBLY AFFECTING NWRN PA. CURRENT TIMING SUGGESTS
CONVECTION REACHES THE ERIE COUNTY SHORELINE AROUND 7AM. BASED ON
THIS TIMING WILL HAVE A COUPLE HOURS OF LIKELY POPS FOR THE
REGION. OTHERWISE WILL HAVE CHANCE POPS FOR NORTHEAST OHIO AND
NORTHWEST PA THROUGH THE MORNING AND THEN IN THE AFTERNOON WILL
HAVE CHANCE POPS EAST HALF AND SLIGHT CHANCE ELSEWHERE. GUIDANCE
POPS SUGGESTS IT WILL NOT RAIN TODAY AND FOR MOST AREAS THAT IS
PROBABLY CORRECT...HOWEVER AM VERY CONCERNED ABOUT THE BUFKIT
FORECAST SOUNDINGS. AFTERNOON FORECAST CAPES GET AS HIGH AS 5000
J/KG IN THE EAST TODAY AND SPC HAS THE AREA IN SLIGHT RISK. WANT
TO HAVE A MENTION OF THUNDERSTORMS IN THE FORECAST. YDAS TEMP
GUIDANCE WAS ON AVERAGE A FEW DEGREES TO LOW. 850MB TEMPS INCREASE
FROM YDA TO TODAY BY 2C ON AVERAGE SO FEEL WE COULD EQUAL OR
BETTER YDAS TEMPS BY A COUPLE DEGREES (F). HAVE INCREASED MOS
GUIDANCE BY A COUPLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
NOT EXPECTING MUCH IN THE WAY OF PRECIP TONIGHT AND WEDNESDAY AS
UPPER HIGH BUILDS ACROSS THE LOWER OHIO VALLEY. CONVECTION SHOULD
BE CAPPED AND TEMPS SHOULD BE WELL ABOVE NORMAL WITH LOWER 90S
ACROSS MUCH OF THE AREA WEDNESDAY. THURSDAY THE UPPER HIGH
FLATTENED A BIT AND HEIGHTS DROP ACROSS THE REGION. 850MB TEMPS
DROP FROM 20-22C DOWN TO 16-18C SO THINK WE WILL DROP BACK TO THE
80S FOR THURSDAY. WILL PROBABLY HAVE MORE CLOUDS AS WELL AS
MOISTURE INCREASES AHEAD OF THE APPROACHING COLD FRONT DUE IN
THURSDAY NIGHT. BY FRIDAY MORNING THE NAM PRESSURE FIELD SUGGESTS
THE FRONT WILL EXTEND EAST-WEST ACROSS CENTRAL OHIO. STILL LIKE AT
LEAST CHANCE POPS THURSDAY AND THURSDAY NIGHT AHEAD OF...AND WITH
THE FRONT. WILL NEED TO WATCH FRIDAY. LI'S -8 TO -10 AND AMPLE
MOISTURE ACROSS THE AREA WE COULD SEE CONTINUED THUNDERSTORMS.
WITH THE FRONT ACROSS CENTRAL OHIO HOWEVER BEST CHANCE WOULD
LIKELY BE SOUTH OF THE AREA. FOR NOW WILL CONTINUE WITH CHANCE
POPS SOUTH AND WEST WITH SLIGHT CHANCE NORTH CENTRAL AND
NORTHEAST. BY FRIDAY TEMPS WILL DROP BACK TO THE 70S AND LOWER
80S.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
LOW PRESSURE IS EXPECTED TO MOVE EAST ACROSS THE FORECAST AREA
SATURDAY INTO SATURDAY NIGHT RESULTING IN A CHANCE OF PRECIPITATION.
AN UPPER LEVEL LOW PRESSURE CENTER IS EXPECTED TO SUPPORT THIS
FEATURE AND BECOME NEARLY STATIONARY SUNDAY INTO MONDAY. AGAIN THIS
WILL PROBABLY BRING A CHANCE OR SLIGHT CHANCE OF PRECIPITATION.

HIGH PRESSURE WILL BEGIN TO BUILD SOUTH INTO THE AREA BY MONDAY
AFTERNOON INTO TUESDAY.

THE LOW PRESSURE SYSTEM AND UPPER LEVEL SUPPORT WILL KEEP
TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL DURING THE PERIOD.

&&

.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
SOME POTENTIALLY SEVERE THUNDERSTORMS ACTIVITY STILL HEADING
SOUTHWARD FROM THE CENTRAL GREAT LAKES REGION TOWARDS THE EAST
HALF OF OUR FORECAST AREA THIS MORNING. WILL MENTION CHC OF PCPN
AT A FEW OF THE NE TAF SITES KCLE...KERI...KYNG AND KCAK THIS
MORNING.

BY THIS AFTERNOON MORE THUNDERSTORMS ARE LIKELY ACROSS THE
FORECAST AREA. I MENTIONED JUST VCTS IN THE TAFS AT THIS TIME.

WINDS SOUTHWEST 10 TO 12 KNOTS...BUT HIGHER GUSTS IN
THUNDERSTORMS.

OUTLOOK...NON VFR CONDITIONS POSSIBLE THURSDAY INTO FRIDAY.

&&

.MARINE...
LOOK FOR MAINLY SOUTHWEST WINDS TODAY AT 10 TO 12 KNOTS. THE
GRADIENT SHOULD BE JUST STRONG TO HOLD OFF A TRUE LAKE BREEZE FOR
THIS AFTERNOON. WINDS BECOMING LIGHT SOUTHWESTERLY TONIGHT AND
SOUTHWESTERLY 10 TO 15 KNOTS WEDNESDAY. A COLD FRONT IS EXPECTED
TO DROP SOUTH ACROSS THE LAKE THURSDAY NIGHT AND SHIFT THE FLOW TO
NORTHWEST FRI MORNING THEN NORTH AND THEN BECOMING NORTHEAST LATE
FRIDAY INTO SATURDAY WITH WIND SPEEDS ABOUT 10 TO 12 KNOTS.
NO HEADLINES EXPECTED AT THIS TIME.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...BC
AVIATION...BC
MARINE...BC
Hazardous weather outlook, Jun 7, 6:23 AM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
623 AM EDT TUE JUN 7 2011

LEZ142>145-162>165-OHZ003-006>010-017>020-027>031-036>038-047-081030-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX-
623 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-146>149-166>169-OHZ011>014-021>023-032-033-089-PAZ001>003-
081030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE-
GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
623 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY WITH LARGE
HAIL AND DAMAGING WINDS THE LARGEST THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 7, 6:40 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
640 AM EDT TUE JUN 7 2011

OHZ010>014-023-089-PAZ001>003-071245-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE
640 AM EDT TUE JUN 7 2011

AT 645 AM NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF
STRONG AND POTENTIALLY SEVERE THUNDERSTORMS APPROACHING THE AREA
FROM THE NORTH. THESE STORMS AREA MOVING SOUTHWARD AT 30 TO 40
MPH...AND WILL BE ACCOMPANIED WITH HAIL...GUSTY WINDS..DANGEROUS
LIGHTNING STRIKES AND DOWNPOURS HEAVY ENOUGH TO CAUSE URBAN AND
LOW LAND FLOODING.

IF THREATENING WEATHER APPROACHES...PLEASE SEEK SHELTER.

END/COMEAUX

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:13 AM EDTSpecial Marine WarningCLE2 hr
Jun 7, 7:15 AM EDTSevere Thunderstorm WarningCLEGeauga, Lake75 min
Jun 7, 7:50 AM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull70 min
Jun 7, 8:11 AM EDTSpecial Marine WarningCLE79 min
Jun 7, 8:21 AM EDTSevere Thunderstorm WarningCLECuyahoga39 min
Jun 7, 8:24 AM EDTSevere Thunderstorm WarningCLEPortage66 min
Jun 7, 8:32 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain58 min
Jun 7, 8:39 AM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake, Trumbull4 hr
Jun 7, 8:44 AM EDTSevere Thunderstorm WarningCLEMahoning61 min
Jun 7, 9:00 AM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Portage4 hr
Jun 7, 9:28 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Medina77 min
Jun 7, 9:35 AM EDTFlash Flood WarningCLELorain4 hr
Jun 7, 9:39 AM EDTSevere Thunderstorm WarningCLEStark66 min
Jun 7, 9:42 AM EDTAreal Flood AdvisoryCLEMedina4 hr
Jun 7, 10:02 AM EDTAreal Flood AdvisoryCLEStark, Summit3 hr
Jun 7, 10:03 AM EDTSevere Thunderstorm WarningCLEWayne72 min
Jun 7, 10:22 AM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina68 min
Jun 7, 10:44 AM EDTSevere Thunderstorm WarningCLEHolmes76 min
Jun 7, 10:49 AM EDTAreal Flood AdvisoryCLEWayne2 hr
Jun 7, 11:11 AM EDTAreal Flood AdvisoryCLEHolmes3 hr
Jun 7, 1:08 PM EDTAreal Flood AdvisoryCLEAshtabula4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.